Semitotal domination number of some graph operations
Articles > Article · 2021
Authors: Zeliha Kartal Yildiz, Aysun AYTAÇ
Numerical Methods for Partial Differential Equations, Journal Indexed in SCI Expanded, International, WoS, 2021, vol 39, pp 1841-1850
DOI: 10.1002/num.22746
Summary
Abstract A semitotal dominating set S (abbreviated semi‐TD‐set) of graph G = (V, E) is a subset such that S is a dominating set and each vertex in the S is within 2 distance from the another vertex of S. The semitotal domination number, denoted by γt2(G), is the minimum cardinality taken over all semitotal dominating sets of G. In this paper, we examine the semitotal domination number of graphs obtained by some graph operations such as corona, join, modular product, and lexicographic product.